Skip to Main content Skip to Navigation
Journal articles

On two extensions of the vector quantization scheme

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01174491
Contributor : Serena Benassù <>
Submitted on : Thursday, July 9, 2015 - 11:47:56 AM
Last modification on : Friday, March 27, 2020 - 3:39:51 AM

Identifiers

  • HAL Id : hal-01174491, version 1

Citation

A. Fischer. On two extensions of the vector quantization scheme. Journal de la Société Française de Statistique, Société Française de Statistique et Société Mathématique de France, 2015, 156 (1), pp.51-75. ⟨hal-01174491⟩

Share

Metrics

Record views

116